# SDR SWIA201440334

- Difficulty date: November 24, 2014
- Submitted: December 12, 2014
- Operation: Air carrier
- Aircraft: N613SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10038
- Aircraft time: 30,731 hours, 21,761 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 485-581
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SEAT TRACK AT BS 485 - 581 HAS CORROSION IN SEVERAL AREAS.  THE SEAT TRACK WAS TREATED FOR CORROSION AND FOUND TO BE BEYOND ALLOWABLE DAMAGE LIMITS IAW REO.  SEAT TRACK REPLACED.
